# SDR CA040805013

- Difficulty date: July 27, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 13,517 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Relay
- Part number: 350A67511001
- Condition: Faulty
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN START BUTTON PRESSED THE STARTER RELAY WOULD ONLY CHATTER. TROUBLESHOOTING DETERMINED A FAULTY RELAY 23K.  PRINTED CIRCUIT BOARD REPLACED.
